Alert archive / Indiana / Wind Chill Advisories in 2014

Wind Chill Advisory 4, NWS Indianapolis, IN

February 6, 201428 counties in Indiana

NWS Indianapolis, IN issued this wind chill advisory at Feb 6, 2014, 3:35 PM EST for 28 counties in Indiana. It took effect at Feb 6, 2014, 10:00 PM EST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2014, 3:35 PM EST (20:35 UTC)
In effect from
Feb 6, 2014, 10:00 PM EST
Expired
Feb 7, 2014, 12:00 PM EST
In force
14 hr
Issued by
NWS Indianapolis, IN
All 28 counties

Boone County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Johnson County, IN, Madison County, IN, Marion County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 23 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
869 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

142 
WWUS43 KIND 062035
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
335 PM EST THU FEB 6 2014

...WIND CHILL ADVISORY FROM 10 PM THIS EVENING TO NOON FRIDAY FOR
AREAS ALONG AND NORTH OF A TERRE HAUTE TO SHELBYVILLE TO
GREENSBURG LINE...


INZ021-028>031-035>049-051>057-065-070445-
/O.NEW.KIND.WC.Y.0004.140207T0300Z-140207T1700Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-DECATUR-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE
335 PM EST THU FEB 6 2014

...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO NOON
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
NOON EST FRIDAY. 


.WIND CHILL VALUES: LOWEST WIND CHILLS FROM 15 TO 25 BELOW AND
LOWEST TEMPERATURES FROM 4 BELOW TO 10 BELOW.

.TIMING: LOWEST WIND CHILLS WILL OCCUR LATER TONIGHT AND FRIDAY
MORNING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

JH
5 follow-up statements
659 
WWUS43 KIND 062129
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
429 PM EST THU FEB 6 2014

...A WIND CHILL ADVISORY IS IN EFFECT FROM 10 PM THIS EVENING TO
NOON FRIDAY FOR AREAS ALONG AND NORTH OF A TERRE HAUTE TO
SHELBYVILLE TO GREENSBURG LINE...

INZ021-028>031-035>049-051>057-065-070530-
/O.CON.KIND.WC.Y.0004.140207T0300Z-140207T1700Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-DECATUR-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE
429 PM EST THU FEB 6 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO NOON EST FRIDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO NOON EST FRIDAY. 

* TIMING: LOWEST WIND CHILLS WILL OCCUR LATER TONIGHT AND FRIDAY MORNING.

* WIND CHILL VALUES: LOWEST WIND CHILLS FROM 15 TO 25 BELOW ZERO
  AND LOWEST TEMPERATURES FROM 4 TO 10 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

SMF
397 
WWUS43 KIND 070304
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1004 PM EST THU FEB 6 2014

...A WIND CHILL ADVISORY IS IN EFFECT UNTIL NOON FRIDAY FOR AREAS
ALONG AND NORTH OF A TERRE HAUTE TO SHELBYVILLE TO GREENSBURG
LINE...

INZ021-028>031-035>049-051>057-065-071115-
/O.CON.KIND.WC.Y.0004.000000T0000Z-140207T1700Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-DECATUR-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE
1004 PM EST THU FEB 6 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST FRIDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST FRIDAY. 

* TIMING: LOWEST WIND CHILLS WILL OCCUR LATE TONIGHT AND FRIDAY
  MORNING.

* WIND CHILL VALUES: LOWEST WIND CHILLS FROM 15 TO 25 BELOW ZERO 
  AND LOWEST TEMPERATURES FROM 4 TO 10 BELOW ZERO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

SMF
916 
WWUS43 KIND 070845
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
345 AM EST FRI FEB 7 2014

...A WIND CHILL ADVISORY IS IN EFFECT UNTIL NOON FRIDAY FOR AREAS
ALONG AND NORTH OF A TERRE HAUTE TO SHELBYVILLE TO GREENSBURG
LINE...

INZ021-028>031-035>049-051>057-065-071645-
/O.CON.KIND.WC.Y.0004.000000T0000Z-140207T1700Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-DECATUR-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE
345 AM EST FRI FEB 7 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY. 

* TIMING: LOWEST WIND CHILLS WILL CONTINUE THROUGH DAYBREAK...WITH
  VALUES BEGINNING TO RISE THEN.

* WIND CHILL VALUES: LOWEST WIND CHILLS FROM 15 TO 25 BELOW ZERO 
  AND LOWEST TEMPERATURES FROM 4 TO 11 BELOW ZERO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
283 
WWUS43 KIND 071340
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
840 AM EST FRI FEB 7 2014

...A WIND CHILL ADVISORY IS IN EFFECT UNTIL NOON FRIDAY FOR AREAS
ALONG AND NORTH OF A TERRE HAUTE TO SHELBYVILLE TO GREENSBURG
LINE...

INZ021-028>031-035>049-051>057-065-071700-
/O.CON.KIND.WC.Y.0004.000000T0000Z-140207T1700Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-DECATUR-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE
840 AM EST FRI FEB 7 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* TIMING: DURING THE MORNING WITH WIND CHILL VALUES MODERATING
  SOME LATER TODAY.

* WIND CHILL VALUES: LOWEST WIND CHILLS FROM 15 TO 25 BELOW ZERO 
  AND LOWEST TEMPERATURES FROM 4 TO 11 BELOW ZERO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

JH
804 
WWUS43 KIND 071657
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1157 AM EST FRI FEB 7 2014


INZ021-028>031-035>049-051>057-065-071800-
/O.EXP.KIND.WC.Y.0004.000000T0000Z-140207T1700Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-DECATUR-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE
1157 AM EST FRI FEB 7 2014

...WIND CHILL ADVISORY WILL EXPIRE AT NOON EST TODAY...

WIND CHILLS OF ZERO TO 10 BELOW MAY OCCUR AT TIMES EARLY THIS AFTERNOON.
BUT TEMPERATURES WILL RISGE INTO THE SINGLE DIGITS OR LOWER TEENS
LATER THIS AFTERNOON.


$$

JH

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this wind chill advisory went out at Feb 6, 3:34 PM EST, 1 minute earlier.

Area forecast discussion, Feb 6, 3:34 PM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
334 PM EST THU FEB 6 2014

.UPDATE...
THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 250 PM EST THU FEB 6 2014

AN ARCTIC HIGH PRESSURE SYSTEM OVER THE NOREEN AND CENTRAL PLAINS
WILL BUILD INTO THE OHIO VALLEY LATE TONIGHT AND MOVE EAST ACROSS
OUR REGION FRIDAY.  A COUPLE OF UPPER DISTURBANCES WILL BRING A
CHANCE OF SNOW OVER THE WEEKEND.  MODELS MOVE A STRONGER SYSTEM
ACROSS THE DEEP SOUTH EARLY NEXT WEEK...BUT HIGH PRESSURE BUILDING
INTO THE GREAT LAKES WILL KEEP THIS SYSTEM SUPPRESSED SO SNOW
CHANCES MONDAY AND TUESDAY WILL ONLY OCCUR IN OUR SOUTH.  THIS
SOUTHERN SYSTEM WILL TURN NORTHEAST AND DEEPEN BY THE MIDDLE OF NEXT
WEEK AND THERE WILL BE A CHANCE OF SNOW ALL AREAS NEXT WEDNESDAY AND
THURSDAY.

&&

.NEAR TERM /TONIGHT AND FRIDAY/...
ISSUED AT 250 PM EST THU FEB 6 2014

BITTERLY COLD AIR HAD PUSHED INTO OUR REGION EARLIER TODAY.
SATELLITE INDICATED CLEARING SKIES ACROSS OUR REGION...BUT THERE WAS
SOME MID LEVEL CLOUDS OVER MISSOURI WHICH MAY MOVE ACROSS OUR REGION
DURING THE MIDDLE OF TONIGHT. SOME MODELS AS WELL AS THERE MOS
INDICATE SOME CLOUDS WILL CONTINUE TONIGHT...BUT I BELIEVE LATE
TONIGHT SKIES WILL BE MOSTLY CLEAR WHICH THAT ALONG WITH A FRESH
SNOW PACK WILL ALLOW FOR GOOD RADIATIONAL COOLING.  MOST OF THE MOS
NUMBERS KEEP TOO MUCH CLOUDS WHICH IN TURN KEEP THEIR TEMPERATURES
TOO WARM TONIGHT.  WILL UNDERCUT THEIR TEMPERATURES ABOUT 5 TO 7
DEGREES NORTH AND 3 TO 5 DEGREES SOUTH.  EXPECT LOW TEMPERATURES AS
LOW AS -10 OUR FAR NORTH TO NEAR ZERO SOUTH.  WINDS WILL DROP TO
ABOUT 5 MPH OVERNIGHT...BUT THIS WILL STILL BE ENOUGH OF PRODUCE
WIND CHILLS OF -15 TO -25 BELOW ACROSS THE NORTHERN TWO THIRDS OF
OUR REGION.  AS A RESULT WILL ISSUE A WIND CHILL ADVISORY FROM 03Z
TONIGHT TO NOON FRIDAY.

FRIDAY WILL BE PARTLY TO MOSTLY SUNNY AS HIGH PRESSURE MOVES MOVES
ACROSS OUR REGION.   WENT CLOSER TO THE COLDER MET TEMPERATURES.
OTHERWISE NO OTHER CHANGES MADE.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
ISSUED AT 250 PM EST THU FEB 6 2014

MODELS MOVE A COUPLE OF UPPER DISTURBANCES EAST ACROSS OUR REGION
WITH THE FIRST ONE MOVING INTO OUR REGION EARLY SATURDAY AND ANOTHER
ONE ON SUNDAY.   THIS WILL RESULT IN CHANCES OF SNOW MOST
AREAS...ESPECIALLY NORTH AND CENTRAL. SOME LIGHT SNOW ACCUMULATIONS
OF 1 TO 1.5 INCHES ARE POSSIBLE OVER NORTH AND CENTRAL SECTIONS THIS
WEEKEND WITH UP TO A HALF AN INCH SOUTH. THERE ARE SOME DIFFERENCES
IN STRENGTH AND TIMING BETWEEN MODELS SO EXCEPT FOR THE FAR NORTH
SATURDAY WILL KEEP SNOW CHANCES AT 50 PERCENT OR LESS THROUGH THE
PERIOD.

MODELS INDICATE A MORE ZONAL FLOW OVER THE WEEKEND WHICH WILL ALLOW
FOR SOME MODERATION IN TEMPERATURES.  OVER MOST PERIODS WENT CLOSE
TO A MAV MET...CONSALL BLEND ON TEMPERATURES.

&&

.LONG TERM /SUNDAY NIGHT THROUGH NEXT THURSDAY/...
ISSUED AT 250 PM THU FEB 6 2013

ENSEMBLES IN GOOD AGREEMENT ON THE GENERAL PATTERN DURING THIS
PERIOD. THE UPPER FLOW WILL TEND TO FLATTEN SOMEWHAT EARLY NEXT
WEEK...BEFORE TROUGHING AMPLIFIES AGAIN ACROSS THE MIDWEST BY THE
MIDDLE OF NEXT WEEK.

APPEARS MAIN ITEM OF INTEREST WILL BE THE POTENTIAL FOR A SYSTEM TO
MOVE ACROSS THE SOUTHERN PARTS OF THE COUNTRY OVER THE EARLY TO
MIDDLE PARTS OF NEXT WEEK. THERE IS QUITE OF A BIT OF VARIANCE AMONG
THE INDIVIDUAL MEMBERS AS TO THE INTENSITY AND TRACK OF THIS
SYSTEM. AT THIS POINT...MOST OF THE MEMBERS SUGGEST THE BULK OF THE
PRECIPITATION THREAT WILL BE SOUTH OF THE LOCAL AREA...HOWEVER THERE
ARE A FEW MEMBERS THAT ARE SUGGEST A TRACK FARTHER NORTH IS
POSSIBLE. FOR NOW...WILL GO WITH CHANCE POPS FOR SNOW STARTING
MONDAY NIGHT AND LASTING INTO WEDNESDAY. ACCUMULATING SNOW IS
POSSIBLE WITH THIS SYSTEM.

&&

.AVIATION /DISCUSSION FOR THE 061800Z TAFS/...

ISSUED AT 333 PM EST THU FEB 6 2014

2030Z UPDATE...NO CHANGES NEEDED AT THIS TIME. PREVIOUS DISCUSSION
FOLLOWS.

BACK EDGE OF MVFR DECK 025-030 CURRENTLY PUSHING THROUGH
NORTHWEST/WEST CENTRAL INDIANA. EXTRAPOLATION AND SHORT TERM MODEL
DATA SUGGEST THESE CEILINGS WILL SCATTER OUT OF KIND/KBMG BY THE MID
AFTERNOON HOURS...WHILE KHUF SHOULD BE CLOSE TO SCATTERING OUT BY
ISSUANCE TIME. SOME LIGHT SNOW SHOWER ACTIVITY CONTINUES UNDER THE
CLOUD DECK...BUT DOESN/T APPEAR HEAVY ENOUGH TO RESTRICT VISIBILITY
ALL THAT MUCH.

OTHERWISE...EXPECTING SURFACE WINDS NEAR 270 DEGREES AT 10-12 KTS
THIS AFTERNOON...DIMINISHING AROUND SUNSET.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM 10 PM THIS EVENING TO NOON EST FRIDAY
FOR INZ021-028>031-035>049-051>057-065.

&&

SYNOPSIS...JH
NEAR TERM...JH
SHORT TERM...JH
LONG TERM....JAS
AVIATION...SMF/JAS

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON TWITTER AND YOUTUBE AT:
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Feb 6, 6:14 AM EST, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
614 AM EST THU FEB 6 2014

INZ021-028>031-035>038-043-044-071100-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-VERMILLION-PARKE-
614 AM EST THU FEB 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 5 AM TO NOON EST
THURSDAY...

OUTLOOK: VERY COLD WIND CHILLS.

HAZARDS: WIND CHILL VALUES OF DOWN TO 15 DEGREES BELOW ZERO THIS
MORNING AND DOWN TO 20 DEGREES BELOW OVERNIGHT TONIGHT.

TIMING: BITTER COLD WIND CHILLS THROUGH NOON AND AGAIN OVERNIGHT
TONIGHT.

DISCUSSION: ARCTIC AIR WILL CONTINUE TO FILTER IN ACROSS CENTRAL
INDIANA FROM WESTERN CANADA ALLOWING FOR BITTER COLD WIND CHILLS
THIS MORNING. A WIND CHILL ADVISORY WILL BE IN EFFECT FROM 5 AM TO
NOON TODAY FOR AREAS NORTHWEST OF INDIANAPOLIS. TONIGHT WILL
CONTINUE TO BE COLD WITH OVERNIGHT LOWS BELOW ZERO AND WIND CHILLS
TO -20 DEGREES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: THERE WILL BE ANOTHER CHANCE FOR SNOW THIS WEEKEND...AND
ONCE AGAIN BY EARLY NEXT WEEK. WIND CHILLS OF AROUND -20 DEGREES
ARE POSSIBLE OVERNIGHT TONIGHT THROUGH FRIDAY MORNING.

DISCUSSION: A PAIR OF UPPER LOW PRESSURE SYSTEMS COULD BRING MORE
SNOW THIS WEEKEND. ANOTHER SYSTEM WILL BRING YET ANOTHER CHANCE
FOR SNOW BY EARLY NEXT WEEK. TEMPERATURES WILL REMAIN BELOW NORMAL
FOR NEXT WEEK...WITH SUBZERO READINGS POSSIBLE AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ051>053-060>062-067>069-071100-
VIGO-CLAY-OWEN-SULLIVAN-GREENE-MONROE-KNOX-DAVIESS-MARTIN-
614 AM EST THU FEB 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: COLD WIND CHILLS.

HAZARDS: COLD WIND CHILLS OF ZERO TO 5 BELOW ZERO.

TIMING: COLD WIND CHILLS THIS MORNING.

DISCUSSION: ARCTIC AIR WILL CONTINUE TO FILTER IN FROM WESTERN CANADA
ALLOWING FOR COLD WIND CHILLS THIS MORNING AND OVERNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: THERE WILL BE ANOTHER CHANCE FOR SNOW THIS WEEKEND...AND
ANOTHER CHANCE BY EARLY WEEK NEXT WEEK. COLD WIND CHILLS TO 10
DEGREES BELOW ZERO ARE POSSIBLE OVERNIGHT TONIGHT AND INTO FRIDAY
MORNING.

DISCUSSION: A LOW PRESSURE SYSTEM COULD BRING MORE SNOW THIS
WEEKEND. ANOTHER SYSTEM WILL BRING YET ANOTHER CHANCE FOR SNOW BY
EARLY NEXT WEEK. TEMPERATURES WILL REMAIN BELOW NORMAL FOR NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ039-045-046-054-071100-
HAMILTON-PUTNAM-HENDRICKS-MORGAN-
614 AM EST THU FEB 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: VERY COLD WIND CHILLS.

HAZARDS: WIND CHILL VALUES OF DOWN TO 10 DEGREES BELOW ZERO THIS
MORNING AND DOWN TO 20 DEGREES BELOW OVERNIGHT TONIGHT.

TIMING: BITTER COLD WIND CHILLS THROUGH NOON AND AGAIN OVERNIGHT
TONIGHT.

DISCUSSION: ARCTIC AIR WILL CONTINUE TO FILTER IN ACROSS CENTRAL
INDIANA FROM WESTERN CANADA ALLOWING FOR BITTER COLD WIND CHILLS
THIS MORNING. TONIGHT WILL CONTINUE TO BE COLD WITH OVERNIGHT
LOWS BELOW ZERO AND WIND CHILLS TO -20 DEGREES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: THERE WILL BE ANOTHER CHANCE FOR SNOW THIS WEEKEND...AND
ONCE AGAIN BY EARLY NEXT WEEK. WIND CHILLS OF AROUND -20 DEGREES
ARE POSSIBLE OVERNIGHT TONIGHT THROUGH FRIDAY MORNING.

DISCUSSION: A PAIR OF UPPER LOW PRESSURE SYSTEMS COULD BRING MORE
SNOW THIS WEEKEND. ANOTHER SYSTEM WILL BRING YET ANOTHER CHANCE
FOR SNOW BY EARLY NEXT WEEK. TEMPERATURES WILL REMAIN BELOW NORMAL
FOR NEXT WEEK...WITH SUBZERO READINGS POSSIBLE AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ063-064-070>072-071100-
BROWN-BARTHOLOMEW-LAWRENCE-JACKSON-JENNINGS-
614 AM EST THU FEB 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: COLD WIND CHILLS AND SNOW SHOWERS.

HAZARDS: COLD WIND CHILLS OF ZERO TO 5 BELOW ZERO. SNOW SHOWERS.

TIMING: COLD WIND CHILLS THIS MORNING. SNOW SHOWERS THROUGH 8 AM.

DISCUSSION: ARCTIC AIR WILL CONTINUE TO FILTER IN FROM WESTERN CANADA
ALLOWING FOR COLD WIND CHILLS THIS MORNING AND OVERNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: THERE WILL BE ANOTHER CHANCE FOR SNOW THIS WEEKEND...AND
ANOTHER CHANCE BY EARLY WEEK NEXT WEEK. COLD WIND CHILLS TO 10
DEGREES BELOW ZERO ARE POSSIBLE OVERNIGHT TONIGHT AND INTO FRIDAY
MORNING.

DISCUSSION: A LOW PRESSURE SYSTEM COULD BRING MORE SNOW THIS
WEEKEND. ANOTHER SYSTEM WILL BRING YET ANOTHER CHANCE FOR SNOW BY
EARLY NEXT WEEK. TEMPERATURES WILL REMAIN BELOW NORMAL FOR NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ040>042-047>049-055>057-065-071100-
MADISON-DELAWARE-RANDOLPH-MARION-HANCOCK-HENRY-JOHNSON-SHELBY-
RUSH-DECATUR-
614 AM EST THU FEB 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

OUTLOOK: VERY COLD WIND CHILLS. SNOW SHOWERS.

HAZARDS: WIND CHILL VALUES OF DOWN TO 10 DEGREES BELOW ZERO THIS
MORNING AND DOWN TO 20 DEGREES BELOW OVERNIGHT TONIGHT. SNOW
SHOWERS.

TIMING: BITTER COLD WIND CHILLS THROUGH NOON AND AGAIN OVERNIGHT
TONIGHT. SNOW SHOWERS UNTIL 8 AM.

DISCUSSION: ARCTIC AIR WILL CONTINUE TO FILTER IN ACROSS CENTRAL
INDIANA FROM WESTERN CANADA ALLOWING FOR BITTER COLD WIND CHILLS
THIS MORNING. TONIGHT WILL CONTINUE TO BE COLD WITH OVERNIGHT
LOWS BELOW ZERO AND WIND CHILLS TO -20 DEGREES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

OUTLOOK: THERE WILL BE ANOTHER CHANCE FOR SNOW THIS WEEKEND...AND
ONCE AGAIN BY EARLY NEXT WEEK. WIND CHILLS OF AROUND -20 DEGREES
ARE POSSIBLE OVERNIGHT TONIGHT THROUGH FRIDAY MORNING.

DISCUSSION: A PAIR OF UPPER LOW PRESSURE SYSTEMS COULD BRING MORE
SNOW THIS WEEKEND. ANOTHER SYSTEM WILL BRING YET ANOTHER CHANCE
FOR SNOW BY EARLY NEXT WEEK. TEMPERATURES WILL REMAIN BELOW NORMAL
FOR NEXT WEEK...WITH SUBZERO READINGS POSSIBLE AT TIMES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

KOCH

Nearby

Wind Chill Advisories in Indiana, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.